欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  7 篇文章
     
     
 
Convergence rates of theta-method for NSDDEs under non-globally Lipschitz continuous coefficients

Publisher: World Scientific Publishing Company
Journal: Bulletin of Mathematical Sciences
Volume: 9 Issue: 3 Page: 0-0
       
 
Positive solutions for nonlinear parametric singular Dirichlet problems

Publisher: World Scientific Publishing Company
Journal: Bulletin of Mathematical Sciences
Volume: 9 Issue: 3 Page: 0-0
       
 
A nonlinear inverse problem of the Korteweg–de Vries equation

Publisher: World Scientific Publishing Company
Journal: Bulletin of Mathematical Sciences
Volume: 9 Issue: 3 Page: 0-0
       
 
Maximum principles for nonlocal parabolic Waldenfels operators

Publisher: World Scientific Publishing Company
Journal: Bulletin of Mathematical Sciences
Volume: 9 Issue: 3 Page: 0-0
       
 
Linear representations of random groups

Publisher: World Scientific Publishing Company
Journal: Bulletin of Mathematical Sciences
Volume: 9 Issue: 3 Page: 0-0
       
 
Hyperbolic spaces and directional contractions

Publisher: World Scientific Publishing Company
Journal: Bulletin of Mathematical Sciences
Volume: 9 Issue: 3 Page: 0-0
       
 
Author index Volume 9 (2019)

Publisher: World Scientific Publishing Company
Journal: Bulletin of Mathematical Sciences
Volume: 9 Issue: 3 Page: 0-0